# SDR UALA2011112706481

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,140 hours, 6,237 cycles
- Engine: Pwa PW4056
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: R1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W4498A BURNED.  REMOVED BURNED WIRE AND INSTALLED NEW WIRE.   INSTALLED WINDOW SHROUDS AND WINDOW TRIM PIECES.
